| Model Number |
TRM-345 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Seroma (2069)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.A review of the device history record has been completed.No deviations or non-conformances noted.The event of seroma-late and capsular contracture are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: seroma-late, capsular contracture, baker grade iii.
Event or Problem Description
Healthcare professional reported left side "seroma" and double capsular contracture, baker grade iii.Additionally patient reported left side "tight and very large," and "having fluid drained for testing." device remains implanted.
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.
Event or Problem Description
Patient reported "left breast is larger than the right and hard." healthcare professional additionally reported left side removal due to "textured recall" and "double capsule".The device has been explanted.